# SDR FDEA201205181852

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 54,807 hours, 19,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE NOT IN SERVICEABLE BAND.  R & R L 1 PASSENGER DOOR EMERGENCY POWER RESERVOIR REF AMM 52-11-30-4.  OK FOR  SERVICE.
